# SDR DALA2022031601734

- Difficulty date: February 1, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 86,438 hours, 38,932 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 681 #6 SLAT T/E WEDGE DISBONDED ON UPPER AND LOWER SURFACE 62" FROM O/B EDGE AND 2" FROM T/E. CORRECTIVE ACTION: TYPE "A" WEDGE PER SB 757-57-0066, REMOVED DAMAGED SKIN 0.8" ON UPPER SKIN AND REMOVED DAMAGED SKIN 1.75" X 2.8" ON LOWER SKIN, BONDED REPAIR DOUBLERS ON UPPER AND LOWER SKIN IAW B757 SRM 57- 43-02 REPAIR 1 AND B757 SRM 51-70-10. (0927574)
